Alert archive / Texas / River Flood Warnings in 2011
River Flood Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at May 20, 2011, 7:37 PM CDT for Dallas County, Texas. It took effect at May 20, 2011, 8:25 PM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2011, 7:37 PM CDT (00:37 UTC)
- In effect from
- May 20, 2011, 8:25 PM CDT
- Expired
- May 20, 2011, 11:32 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White Rock Creek at Dallas (DWRT2). The gauge peaked at 84.39 ft at May 20, 2011, 9:00 PM CDT.
- Action stage
- 78 ft
- Minor stage
- 84 ft
- Moderate stage
- 88 ft
- Major stage
- 90 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08057200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
903
WGUS44 KFWD 210037
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT FRI MAY 20 2011
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS IN TEXAS...
WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING
DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-211237-
/O.NEW.KFWD.FL.W.0009.110521T0125Z-110521T1411Z/
/DWRT2.1.ER.110521T0125Z.110521T0200Z.110521T0211Z.NO/
737 PM CDT FRI MAY 20 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 PM FRIDAY THE STAGE WAS 80.36 FEET.
* FLOOD STAGE IS 84.0 FEET.
* MINOR FLOODING IS FORECAST
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY FRIDAY
EVENING AND CONTINUE TO RISE TO A CREST NEAR 84 FEET BY FRIDAY
NIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY FRIDAY NIGHT.
* AT 84 FEET MINOR FLOODING WILL OCCUR NEAR THE CREEK...AND SOME
CLOSURES WILL BE NEEDED.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 84.2 FEET ON NOV 23 2004.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE
HEADWATER FORECASTS
WHITE ROCK CREEK 84 80.4 FRI 07 PM
$$1 follow-up statement
082
WGUS84 KFWD 210432
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 PM CDT FRI MAY 20 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING
DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-210502-
/O.CAN.KFWD.FL.W.0009.000000T0000Z-110521T1411Z/
/DWRT2.1.ER.110521T0122Z.110521T0145Z.110521T0218Z.NO/
1132 PM CDT FRI MAY 20 2011
THE FLOOD WARNING IS CANCELLED FOR
THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* AT 1115 PM FRIDAY THE STAGE WAS 77.07 FEET.
* FLOOD STAGE IS 84 FEET.
* FELL BELOW FLOOD STAGE AT 9 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 7` FEET BY
6 AM SATURDAY.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON TUE
HEADWATER FORECASTS
WHITE ROCK CREEK 84 77.1 FRI 11 PM 71.0 71.0 71.0 71.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 20, 6:52 PM CDT, 45 minutes earlier.
Area forecast discussion, May 20, 6:52 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 652 PM CDT FRI MAY 20 2011 .AVIATION... THE LINE OF STRONG TO SEVERE THUNDERSTORMS HAS MOVED TO THE EAST OF THE METROPLEX AND WACO TAF SITES AS OF 2330Z. THUS THEY CAN EXPECT VFR CONDITIONS FOR THE REST OF THE EVENING. STRATUS IS EXPECTED TO SPREAD NORTH FROM SOUTH TEXAS AFTER MIDNIGHT...BRINGING MVFR CEILINGS TO WACO BY 07Z...AND THE METROPLEX BY 09Z. SOME 4-5 SM BR IS ALSO POSSIBLE. VFR CONDITIONS ARE EXPECTED TO RETURN 14-16Z SATURDAY. THE EARLIER STORMS HAVE DISRUPTED THE LOW LEVEL WIND FLOW...SO WINDS HAVE BEEN VARIABLE BUT THEY WILL COME BACK AROUND TO THE SOUTH AT AROUND 10 KNOTS BETWEEN 00Z AND 02Z. ALTHOUGH IT IS NOT MENTIONED IN THE WACO TAF...THERE WILL BE A LOW CHANCE OF A THUNDERSTORM IN THE WACO AREA SATURDAY AFTERNOON...MAY INCLUDE CB FOR THE 19-23Z PERIOD WITH THE 03Z TAF UPDATE. 58 && .UPDATE... QUICK UPDATE TO REMOVE COUNTIES ALONG WEST OF A GAINESVILLE TO GOLDTHWAITE LINE AS STRONG TO OCCASIONALLY SEVERE THUNDERSTORMS PROPAGATE SLOWLY BUT STEADILY EASTWARD. OTHERWISE FORECAST PACKAGE REMAINS UNCHANGED. 30 && .PREV DISCUSSION... /ISSUED 256 PM CDT FRI MAY 20 2011/ SHORT TERM FORECAST DISCUSSION OF ENVIRONMENTAL CONDITIONS REMAINS LARGELY UNCHANGED FROM AREA WEATHER UPDATE FORECAST DISCUSSION /PRODUCT AWUFWD/ ISSUED AROUND 11 AM...SO WILL NOT REHASH THE DETAILS HERE. TO ADD TO THIS DISCUSSION SOUTHERLY FLOW OUT AHEAD OF THE LINE OF TSTMS EXTENDING FROM GAINESVILLE TO NEAR DENTON AND THEN SOUTHWEST TOWARDS WEATHERFORD AND STEPHENVILLE INCREASED TO AROUND 15 KTS WITH HIGHER GUSTS AS OF 19Z. IF ANY DISCRETE STORMS CAN ORGANIZE EAST OF THIS LINE THIS INCREASE IN LOW LEVEL FLOW SHOULD ENHANCE TORNADO THREAT THROUGH 00Z. THUNDERSTORMS IN GENERAL WILL LIKELY CONTINUE TO DEVELOP AND GROW UPSCALE INTO A MULTICELLULAR LINE AS THEY HAVE BEEN THE PAST HOUR OR SO...BUT WILL BE WATCHING ANY DISCRETE STORMS OUT AHEAD OF THIS LINE CLOSELY THROUGH SUNSET. AFTER SUNSET THE LOSS OF DAYTIME HEATING SHOULD DIMINISH THE OVERALL TORNADO THREAT ACROSS NORTH TEXAS. OTHERWISE A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THRU 8 PM CDT AND ANY STORM THAT DEVELOPS WITHIN THE WATCH WILL CONTINUE TO HAVE A CHANCE TO PRODUCE LARGE HAIL AND DAMAGING OUTFLOW WINDS. THE SOUTHERN PLAINS SHORTWAVE TROUGH WILL CONTINUE TO MOVE EAST THRU THE REGION OVERNIGHT. THE PASSAGE OF THIS TROUGH IS EXPECTED TO SEND THE LINE OF CONVECTION SOUTHEAST THRU THE FORECAST AREA TONIGHT AS WELL AS FORCE THE WEST CENTRAL TX DRYLINE EAST INTO THE FORECAST AREA BEFORE SUNRISE. THE DRYLINE IS EXPECTED TO SET UP JUST WEST OF THE METROPLEX TOMORROW AND SHOULD BECOME MORE DIFFUSE LATER IN THE DAY AS THE LACK OF STRONG SYNOPTIC FORCING WILL ALLOW BOUNDARY LAYER MOISTURE TO RECOVER DURING THE AFTERNOON HRS. EAST OF THE DRYLINE A MOIST AND UNSTABLE AIRMASS WILL REMAIN IN PLACE...HOWEVER ONLY HAVE A MENTION OF 20 PERCENT CHANCE OF STORMS WITH AN ABSENCE OF OBVIOUS FORCING FOR ASCENT WITH THE DRYLINE EXPECTED TO LOSE DEFINITION THROUGHOUT THE DAY. H500 HEIGHT RISES OF 3-4 DM ARE EXPECTED OVER NORTH TX TOMORROW WHICH SHOULD FAVOR WEAK FORCING FOR SUBSIDENCE OVER THE REGION TOMORROW AFTERNOON. IF ANY STORM IS ABLE TO DEVELOP IT WILL LIKELY BECOME SEVERE WITH OVER 3000 J/KG OF CAPE FORECAST OVER THE SOUTHEASTERN COUNTIES OF THE CWA. DEEP LAYER SHEAR IS SOMEWHAT MARGINAL...BUT REMAINS SUPPORTIVE OF ORGANIZED CONVECTION...HOWEVER WEAK FORCING FOR SUBSIDENCE IS EXPECTED TO BE SUFFICIENT TO PREVENT INITIATION AT THIS TIME. THE DRYLINE IS EXPECTED TO RETREAT NORTHWEST ON SUNDAY AS A WEAK SHORTWAVE TROUGH MOVES INTO THE SOUTHERN PLAINS. THIS FEATURE IS EXPECTED TO MOVE OVER NORTH CENTRAL TX LATE SUNDAY AFTERNOON. GUIDANCE HAS BEEN FAIRLY CONSISTENT IN DEVELOPING AN MCS WHERE THE LARGE SCALE FORCING FOR ASCENT BEST INTERSECTS THE DIFFUSE DRYLINE BOUNDARY NEAR WICHITA FALLS. AFTER INITIATION MODELS DEVELOP A STRONG MID LVL POTENTIAL VORTICITY ANOMALY DUE TO STRONG LATENT HEAT RELEASE ASSOCIATED WITH THE MCS. THIS FEATURE PROPAGATES DOWNSTREAM AND INTENSIFIES DUE TO FEEDBACK FOR THE EVENING HRS OVER THE NORTHWESTERN THIRD OF THE CWA. WHILE RAW MODEL OUTPUT IS LIKELY WRONG REGARDING THE HUGE QPF BULLS-EYE GENERATED FROM THIS MCS...THE INITIATION OF AN MCS WHERE THE SHORTWAVE TROUGH INTERACTS WITH THE SFC DRYLINE LOOKS REASONABLE ENOUGH. WENT AHEAD WITH A 30 PERCENT CHANCE OF STORMS NORTHWEST OF THE METROPLEX SUNDAY AFTERNOON...EXTENDING SOUTHEAST INTO THE METROPLEX AFTER 00Z FOR SUNDAY EVENING ANTICIPATING THE MCS WILL PROPAGATE SOUTHEAST INTO THE CWA ON A STRONG COLD POOL. EXTENDED...OTHERWISE OUR NEXT BEST CHANCE OF STORMS LOOKS TO OCCUR ON WEDNESDAY AS THE NEXT STRONG SHORTWAVE TROUGH MOVES THROUGH THE PLAINS. THIS MIDWEEK TROUGH IS EXPECTED TO SEND A COLD FRONT SOUTHEAST THRU NORTH TX WEDNESDAY WHICH WILL LIKELY BE ACCOMPANIED BY SCATTERED TSTMS AS IT MOVES THRU THE FORECAST AREA. BEHIND THIS TROUGH UPPER RIDGING BUILDS OVER THE SOUTHERN PLAINS FOR THE END OF THE WEEK WHICH WILL SUPPORT A DRY FORECAST AT THIS TIME. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 91 73 87 71 / 40 10 10 20 30 WACO, TX 70 95 74 91 73 / 40 20 20 10 10 PARIS, TX 68 85 69 84 68 / 90 10 10 20 20 DENTON, TX 61 87 72 86 69 / 40 5 10 20 30 MCKINNEY, TX 66 87 72 86 70 / 50 10 10 20 30 DALLAS, TX 70 91 73 86 72 / 40 10 10 20 30 TERRELL, TX 71 89 71 88 70 / 60 10 10 10 20 CORSICANA, TX 73 90 73 89 72 / 80 20 20 10 20 TEMPLE, TX 70 92 73 91 72 / 60 20 20 10 10 MINERAL WELLS, TX 58 90 69 87 70 / 20 5 10 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/
Hazardous weather outlook, May 20, 2:52 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 252 PM CDT FRI MAY 20 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 252 PM CDT FRI MAY 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE NORTHEAST THROUGH THE EASTERN TWO THIRDS OF NORTH TEXAS THIS AFTERNOON AND TONIGHT. THESE STORMS WILL REMAIN CAPABLE OF PRODUCING SEVERE WEATHER THROUGH SUNSET. LARGE HAIL AND DAMAGING OUTFLOW WINDS ARE THE PRIMARY SEVERE WEATHER HAZARDS. THESE STORMS WILL REMAIN CAPABLE OF PRODUCING HEAVY RAINFALL WHICH MAY LEAD TO LOCALIZED FLOODING PROBLEMS. AN ISOLATED TORNADO CANNOT BE RULED OUT THROUGH SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LOW THUNDERSTORM CHANCES WILL CONTINUE FROM SATURDAY THROUGH WEDNESDAY ACROSS VARIOUS PORTIONS OF NORTH TEXAS EACH DAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED THROUGH SUNSET FOR THE EASTERN TWO THIRDS OF NORTH TEXAS. CAVANAUGH
In the hours before
Local storm report, May 20, 6:34 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 1 W BLOOMING GROVE 32.10N 96.74W
05/20/2011 E0.75 INCH NAVARRO TX TRAINED SPOTTERSpecial weather statement, May 20, 6:35 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CDT FRI MAY 20 2011
TXZ160-210000-
FALLS TX-
635 PM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN FALLS COUNTY
AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MARLIN...MOVING EAST AT 30
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GOLINDA...LOTT AND MARLIN.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3133 9718 3152 9680 3146 9675 3128 9666
3116 9702
TIME...MOT...LOC 2335Z 248DEG 25KT 3137 9696Local storm report, May 20, 6:40 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 9 E LEONA 31.15N 95.82W
05/20/2011 E1.00 INCH LEON TX EMERGENCY MNGRLocal storm report, May 20, 7:08 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 1.5 ENE RICE 32.24N 96.48W
05/20/2011 NAVARRO TX EMERGENCY MNGR
2 STRUCTURES DAMAGED AND NUMEROUS TREES DOWN NEAR NE
1060 AND NE 1040. ESTIMATED 60-70 MPH WIND. 1 HOME LOST
ROOF.Special weather statement, May 20, 7:23 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
723 PM CDT FRI MAY 20 2011
TXZ174-175-210045-
MILAM TX-ROBERTSON TX-
723 PM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
MILAM COUNTY
ROBERTSON COUNTY
AT 721 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF STRONG THUNDERSTORMS OVER NORTHERN MILAM AND ROBERTSON
COUNTIES...MOVING NORTHEAST AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BREMOND...CALVERT...
CAMERON...FRANKLIN...HEARNE...ROCKDALE AND THORNDALE.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3071 9726 3075 9732 3088 9726 3136 9633
3125 9633 3099 9624 3090 9637 3075 9645
3070 9656 3073 9662 3046 9716
TIME...MOT...LOC 0021Z 212DEG 26KT 3118 9652Local storm report, May 20, 7:29 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM FLASH FLOOD BUFFALO 31.47N 96.07W
05/20/2011 LEON TX LAW ENFORCEMENT
FLASH FLOODING IN BUFFALO ON CITY AND COUNTY ROADS. ALSO
FLOODING ON HWY 75.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:02 PM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 3 hr |
| May 20, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 57 min |
| May 20, 7:11 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 49 min |
| May 20, 7:13 PM CDT | Flash Flood Warning | FWD | Anderson, Freestone, Limestone, Robertson | 3 hr |
| May 20, 7:23 PM CDT | Special Weather Statement | FWD | Milam, Robertson | 22 min |
| May 20, 7:36 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 54 min |
| May 20, 7:58 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 62 min |
| May 20, 8:12 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 63 min |
| May 20, 8:26 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 64 min |
| May 20, 9:21 PM CDT | Flash Flood Warning | FWD | Milam, Robertson | 3 hr |
| May 20, 9:26 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 64 min |
| May 20, 9:33 PM CDT | River Flood Warning | FWD | Hunt | 11 hr |
| May 20, 9:33 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 11 hr |
| May 20, 9:42 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Leon | 63 min |
| May 20, 11:47 PM CDT | Areal Flood Warning | FWD | Anderson, Leon | 3 hr |
| May 21, 12:13 AM CDT | Areal Flood Warning | FWD | Milam, Robertson | 3 hr |
| May 21, 4:20 AM CDT | Dense Fog Advisory | FWD | Bell, Bosque, Collin, Cooke, Coryell, Dallas and 17 more | 5 hr |
| May 21, 1:54 PM CDT | Special Weather Statement | FWD | Mills | 36 min |
| May 21, 2:41 PM CDT | Special Weather Statement | FWD | Hamilton | 34 min |
| May 21, 2:51 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 54 min |
| May 21, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 47 min |
| May 21, 3:37 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 38 min |
| May 21, 3:39 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 66 min |
| May 21, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 64 min |
| May 21, 3:52 PM CDT | Tornado Warning | FWD | Coryell, Hamilton, Lampasas | 38 min |
| May 21, 4:08 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 67 min |
| May 21, 4:12 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 21 min |
| May 21, 4:27 PM CDT | Tornado Warning | FWD | Coryell, Hamilton | 63 min |
| May 21, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 61 min |
| May 21, 5:10 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 65 min |
| May 21, 5:34 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 56 min |
| May 21, 5:37 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 53 min |
| May 21, 6:26 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 64 min |
| May 21, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 47 min |
Nearby
River Flood Warnings in Texas, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.